# SDR SWIA200515344

- Difficulty date: July 20, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N597SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7293
- Aircraft time: 16,094 hours, 13,957 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM AND MACH TRIM CAUTION MESSAGES WILL NOT RESET.  REPLACED FO'S STAB TRIM SWITCH IAW MM 27-41-05.  OPERATIONAL CHECK GOOD.
